# SDR DXTA2022012555680

- Difficulty date: January 24, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0257
- Aircraft time: 1,261 hours, 832 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Dcu
- Part number: 0110145701
- Part serial: 2JH006467
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GSD FAIL 3 AMBER CAS: GSD FAIL 3 AMBER CAS MESSAGE ILLUMINATED DURING CLIMB. WE RAN THE QRH AND BLEW THE GEAR DOWN.// SIGNOFF// ARRIVED AT AIRCRAFT AND INTERROGATED THE CDMS. FOUND ALERT ID 2400 LATCHED. CONTACTED TECH SUPPORT AND WAS INFORMED TO CHECK THE CONFIGURATION AND RELOAD IF NECESSARY AND IF NOT THE DCU#3 WILL NEED
TO BE REPLACED. PLACED AIRCRAFT INTO CONFIGURATION MODE AND VERIFIED THE CONFIG WAS GOOD. CONTACTED GARMIN AVIONICS AND VERIFIED THAT DCU #3 IS THE AFT RH DCU. PART PLACED ON ORDER AND AWATING PARTS. ALL MX CW IN REF TO CE-680A AMM 42-10-07 AND 31-40-00. CES 140 JACKED AIRCRAFT AND PREPARED AIRCRAFT FOR GEAR SWINGS. STOWED THE
EMERGENCY GEAR DOWN HANDLE, GAINED ACCESS TO THE LANDING GEAR CONTROL MANIFOLD THROUGH REMOVAL OF PANEL316AR AND RETURNED THE MANIFOLD VALVE TO THE OVERRIDE POSITION AS REQUIRED. DISCONNECTED
CANNON PLUG PG003 IN THE LH MLG WHEEL WELL AND RESET THE CONTROL ARM TO THE EMERGENCY BOTTLE IN THE LH NOSE PANEL. CONNECTED THE HYDRAULIC MULE AND SET THE MULE TO 6 GALLONS PER MINUTE AND 3000 PSI. POWERED ON AIRCRAFT AND RESET THE LANDING GEAR CONTROL 1 AND 2 CB AND AN AUDIBLE SNAP WAS HEAR AND FLUID RAN TO THE GEARS.CONNECTED CANNON PLUG PG003 AND CW 15 GEAR SWINGS AS REQUIRED. WAITED 20 MINUTES AND CW SPOILER AND SPEED BRAKE BLEEDS. WAITED ANOTHER 20 MIN AND CW THRUST REVERSER BLEEDS. DOWN JACKED AIRCRAFT AND
PREPARED AIRCRAFT FOR ENGINE RUNS. RETURNED AIRCRAFT TO ORIGINAL CONFIGURATION. CW ENGINE RUNS AND RAN ALL HYDRAULIC ITEMS THROUGH SEVERAL CYCLES WITH NO DEFECTS NOTED. AIRCRAFT DREMOVED DCU 3 PN: 011-01457-01 SN: 2JH007500 (UT402) AND ISNTALLED CUSTOMER SUPPLIED DCU PN: 011-01457-01 SN: 2JH006467. REF CE-680A MM
31-40-10. COMPLIED WITH LRU SOFTWARE VERSION 13 CONFIGURATION FOR GSD 3 REF CE-680A MM 42-10-07OWN TO WAITING FOR PARTS. ALL MX CW IN REF TO CE-680A AMM 07-10-10,09-20-00,12-10-30 AND 32-34-00. CES 140
